Per citar aquest document: https://ddd.uab.cat/record/150436
Scopus: 15 cites, Web of Science: 12 cites,
Polynomial, rational and analytic first integrals for a family of 3-dimensional Lotka-Volterra systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia

Data: 2011
Resum: We extend the study of the integrability done by Leach and Miritzis (J Nonlinear Math Phys 13:535–548, 2006) on the classical model of competition between three species studied by May and Leonard (SIAM J Appl Math 29:243–256, 1975), to all real values of the parameters. Additionally, our results provide all polynomial, rational and analytic first integrals of this extended model. We also classify all the invariant algebraic surfaces of these models.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Polynomial integrability ; Rational integrability ; Analytic integrability ; Lotka-Volterra systems
Publicat a: ZAMP. Journal of Applied Mathematics and Physics, Vol. 62 (2011) , p. 761-777

DOI: 10.1007/s00033-011-0119-2


Preprint
20 p, 678.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir